Couldn't find what you looking for?

TRY OUR SEARCH!

All right so I have yet to see anything on the internet that can help me with this so here goes. About 6 weeks ago I had a medicinal abortion. I bled for two weeks straight, then stopped for two weeks and started again, which according to everyone was normal. After the 5-6 days of my period, it stopped again, but then a day later I started to get a brown discharge and I've been getting it for the past week (so that's a total of 14 days of something coming out). I heard this too was normal. However, I have been suffering from hemorrhoids and constipation for the 4-5 months (even b4 my pregnancy) and today when I had to go to the bathroom my hemorrhoids acted up and I strained, like an hour later I went to change my pad and I was literally bleeding (red) again. Now I understand that the brown discharge and on and off bleeding is normal, but is it possible that by straining I am actually preventing my uterus from healing?

Loading...

I don't know. I was looking for something similar to this since occasionally I feel like I'm experiencing contractions in my ass. It usually comes around the time I need to defecate but it did not really start until about a week after my medical abortion. And I know I have recently had a relative increase in dietary fiber but I think my anal issues and even pelvic contractions started before then. Occasionally I still have irritation when I pee but I'm not sure if that is related to the medical abortion or what seems to be a case of green stool and painful passing. I do think that when I go to the bathroom the contractions can go back and forth from vagina to anus. I either noticed the pain when I was sitting down one day, and it seemed unrelated to a need to use the bathroom. I would have to march around to get some relief. Or it was while I was going to the bathroom almost a week after the abortion. Before that the only pain I experienced was urinary b/c they used a catheter and washed out the vagina.

 

I would contact a doctor to be sure. Even an advice nurse might be able to assist you properly. I plan on calling the nurse myself and I will keep in mind my condition. Most of the time I feel just fine. And I unfortunately did have hemorrhoids about two years ago. So it's always possible that could come back. As well as a UTI.

 

But if what you're saying is you had a history of constipation or something of the sort preceding the abortion then most likely that is the case of your pain. As for whether or not it affects your recovery it shouldn't. So long as nothing is going into the vagina you should be fine. You might get contractions like I have but that in and of itself isn't bad. If you feel the bleeding is abnormal you should let the doctor know. I know I bled a lot and still wear a pad just in case, though I've had mostly brown spotting for this past week. But I was moving to an apartment so I did a lot of heavy lifting. Thus the blood flow was heavy. The straining could have a similar impact if you're having trouble passing stool. I know your period could resume some weeks after the medical abortion, so the bleeding could be normal. But it's good to check with someone.

Reply

Loading...